MathSciNet Relay Station
MathSciNet bibliographic data
MR1478067 82C40 (76P05)
Bobylev, A. V. Moment inequalities for the Boltzmann equation and applications to spatially homogeneous problems. J. Statist. Phys. 88 (1997), no. 5-6, 1183–1214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement